A member asked:

Had conjunctivitis, on my last day of chloramphenicol eye drops. today i've woken up and my eyes are burning and gone pink again. what could cause it?

A doctor has provided 1 answer
Dr. Tanya Russo answered

Specializes in Pediatrics

One possibility is that you are allergic to one of the components in the eye drop itself.

Answered Feb 12, 2015

3.2k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...